MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0064599
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the testing instrument in question on 27aug2018, and determined that the flat field was acceptable, there were no errors in the event log at the time of processing, and based upon the test well images for the abo reverse typing component of the test, the blood sample appears slightly icteric.The internal immucor record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, it was determined that a report from (b)(6) 2018 was deemed to be reportable.Details of that report follow here.On (b)(6) 2018, a customer site reported an abo mistype when tested on a galileo neo instrument, when tested on 01aug2018.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7943202
Report Number1034569-2018-00224
Device Sequence Number1665114
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
BK100033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0064599
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1